# SDR SWAA2014051427919

- Difficulty date: May 13, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 667,350 hours, 62,786 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: C11236011B
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, SYS A HYD FAILURE INFLIGHT.  FOUND FAILED O RING ON A SYS MODULE.  R & R O RING ON A SYS MODULE IAW SIP.
